# SDR SWIA202265835

- Difficulty date: May 31, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 43,230 hours, 27,591 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE RH AFT DRAG ANGLE ON THE VERTICAL STAB TO EMPENAGE ATTACHMENT. CRACK STARTS AT FWD EDGE OF RH AFT DRAG ANGLE AND EXTENDS APROX. 0.281" AFT IN THE CORNER OF THE ANGLE. DAMAGE IS OUT OF LIMITS PER SRM 55-31-00.  / HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26. / SEE CP24910236 FOR MAJOR/MINOR REPAIR DETERMINATION.   (FILED - CLOSED)   REMOVED AND REPLACED LH AFT DRAG ANGLE IAW CRJ700 SRM REF 51-42-06 /SRM 51-42-21 / SRM 51-42-22/ SRM 51-42-13 AND COMPLIED WITH RII 51-900-1002-SKY
